Discrete Mathematics & Theoretical Computer Science, Vol 7 (2005)

Font Size:  Small  Medium  Large
DMTCS vol 7 no 1 (2005), pp. 11-24

Discrete Mathematics & Theoretical Computer Science


Volume 7 n° 1 (2005), pp. 11-24

author:Mohamud Mohammed
title:Infinite families of accelerated series for some classical constants by the Markov-WZ Method
keywords:WZ theory, series convergence, hypergeometric series
abstract:In this article we show the Markov-WZ Method in action as it finds rapidly converging series representations for a given hypergeometric series. We demonstrate the method by finding new representations for log(2),ζ(2) and ζ(3).

If your browser does not display the abstract correctly (because of the different mathematical symbols) you can look it up in the PostScript or PDF files.

reference: Mohamud Mohammed (2005), Infinite families of accelerated series for some classical constants by the Markov-WZ Method, Discrete Mathematics and Theoretical Computer Science 7, pp. 11-24
bibtex:For a corresponding BibTeX entry, please consider our BibTeX-file.
ps.gz-source:dm070102.ps.gz (41 K)
ps-source:dm070102.ps (122 K)
pdf-source:dm070102.pdf (79 K)

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.

Due to limitations of your local software, the two formats may show up differently on your screen. If eg you use xpdf to visualize pdf, some of the graphics in the file may not come across. On the other hand, pdf has a capacity of giving links to sections, bibliography and external references that will not appear with PostScript.

Automatically produced on Wed Mar 23 21:59:21 CET 2005 by falk